# SDR GLBA20091026G

- Difficulty date: October 20, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N220GL
- Make and model: Beech 1900D
- Aircraft serial: UE220
- Aircraft time: 28,425 hours, 34,581 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 1
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED THAT AFTER ENGINE START UP A RAMP AGENT NOTICED SMOKE COMING FROM THE OIL HEATER EXIT ON THE NR 1 ENGINE AND THERE WAS A SMOKE ODOR IN THE CABIN MAINTENANCE INSPECTED THE NR 1 ENGINE FOR LEAKS . NO LEAKS WERE NOTED. CREW RAN THE ENGINES AND NO FURTHER DEFECTS WERE NOTED..
